I am 19 years old. About three days ago, I could see that the color of skin under my breast was weird. It does not hurt or itch. It is only on my left breast and on my right breast there is only like five small spots. I am very scared what it might be.
Welcome to icliniq.com.
There is a possibility of pityriasis versicolor. Pityriasis versicolor is a superficial fungal infection caused by Malassezia furfur. The infection is more common in hot and humid weather conditions, which favor the growth of the fungus.
Clinically, it presents as light brown colored patches with fine, brawny scaling and resolves with post-inflammatory hypopigmentation.
A single oral dose of an oral antifungal like Fluconazole 400 mg is curative. Itraconazole 200 mg once daily for a week is an alternative. Also, apply 2 % Ketoconazole lotion over the whole affected area while showering, lather it well and leave it on for five minutes daily for five days.
Post-inflammatory hypopigmentation takes some time to respond. Repigmentation can be hastened by daily sun exposure for five to 10 minutes.
Repeated recurrences are common and the patches may seem to persist forever, with new patches appearing while older one resolve.
Revert back with pictures of the lesion to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. leading cause of morbidity among females. An early diagnosis will help in better treatment and have a good prognosis. I have tried to provide a small insight into how and when to start screening for breast cancer in females. This article will prov... Read fullCan fungal infection cause low grade fever?
.. a chronic fever, which is called as pyrexia of unknown origin when we are unable to ascertain a cause. As your blood tests and x-ray are normal, lung infection is ruled out. Conditions causing chronic fever are numerous. Also, certain infect... Read fullI have non-itchy discolored patches on my back. What is it?
You are suffering from pityriasis versicolor (attachment removed to protect patient identity) ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now